# SDR CA970526008

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Accessory Grbox
- Part number: 60207001
- Condition: Failed
- Location: #1 Engine
- Part time: 4,819 hours
- Component: Dowty
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTED LOSS OF PORT SYSTEMS, INDICATING A GEARBOX OUT CONDITION, ALTHOUGH NO ABNORMAL POWERPLANT VIBRATIONS WAS EXPERIENCED. THE AIRCRAFT RETURNED TO BASE AND LANDED WITHOUT INCIDENT UNDER NORMAL POWER. THE ACCESSORY GARBOX WAS REMOVED. IT APPEARS THE INTERNAL ATTACH STUDS SECURING THE TUNNEL SHAFT BACKED OFF. THE UNIT WILL BE FORWARDED TO AN OVERHAUL AGENCY FOR FURTHER INVESTIGATION.
